# SDR 05FDEA00084

- Difficulty date: January 12, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-11
- Aircraft serial: 46617
- Aircraft time: 66,821 hours, 26,451 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Warped
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 5 SLAT LEADING EDGE SURFACE IS EXCESSIVELY WARPED THE ENTIRE WIDTH DUE TO TOO MUCH HEAT.  LT WING NR 5 SLAT REMOVED AND  REPLACED.
